# SDR SWAA2021122744255

- Difficulty date: November 16, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 59,271 hours, 35,159 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel Support
- Condition: Cracked
- Location: Lh Wing To Body
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD WING TO BODY FAIRING AFT SUPPORT FOR PANEL 191AL CRACKED. ; / [01] REMOVED WTB FAIRING PANEL 195 AL FOR ACCESS AS PER B737-700 AMM 53-51-21-000-802.; [02] REMOVED FRAME SUPPORT ANGLE FOR WTB FAIRING PANEL 191AL AS PER B737-700 SRM 51-40-02-0G-0.; [03] LOCATED AND DRILLED NEW SUPPORT ANGLE FOR WTB FAIRING PANEL 191AL AS PER B737-700 SRM 51-40-05-0G-0.; [04] VERIFIED REMOVED WTB FAIRING PANEL 195 AL AND REMOVED FRAME SUPPORT ANGLE FOR WTB FAIRING PANEL 191AL; [05] VERIFIED LOCATION AND DRILL OF NEW SUPPORT ANGLE. OK TO INSTALL; [06] INSTALLED NEW SUPPORT ANGLE FOR WTB FAIRING PANEL 191AL AS PER B737-700 SRM 51-40-02-0G-0 / DRWG # 116A3110; [07] VERIFIED STEP # 6; [08] OK TO INSTALL 195AL; [09] CLOSED P
